Alert archive / New Mexico / Red Flag Warnings in 2017
Red Flag Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 22, 2017, 3:40 AM MDT for 5 counties in New Mexico. It took effect at Mar 22, 2017, 2:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2017, 3:40 AM MDT (09:40 UTC)
- In effect from
- Mar 22, 2017, 2:00 PM MDT
- Expired
- Mar 22, 2017, 7:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 60 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3473 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
651 WWUS85 KABQ 220940 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 340 AM MDT Wed Mar 22 2017 ...RED FLAG WARNING IN EFFECT TODAY FOR THE MIDDLE RIO GRANDE VALLEY...THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS...AND THE WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR THE EAST CENTRAL PLAINS...THE NORTHEAST PLAINS AND THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... .The record warm and dry pattern will continue for one last day before significant changes arrive with a potent upper level storm system Thursday. Windy conditions with single digit humidities and a very unstable atmosphere are expected to develop ahead of this system today from the west central highlands over the Rio Grande Valley to the nearby central mountains. The focus for dry, warm, windy, and unstable conditions will shift into the eastern plains Thursday as the system crosses New Mexico. NMZ103-230100- /O.CAN.KABQ.FW.A.0012.170322T2000Z-170323T0100Z/ /O.EXA.KABQ.FW.A.0013.170323T1900Z-170324T0000Z/ Northeast Highlands- 340 AM MDT Wed Mar 22 2017 ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect Thursday afternoon. The Fire Weather Watch for today has been cancelled. * AREA AND TIMING...The Northeast Highlands Thursday afternoon. * 20 FOOT WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ106-107-230100- /O.UPG.KABQ.FW.A.0012.170322T2000Z-170323T0100Z/ /O.NEW.KABQ.FW.W.0012.170322T2000Z-170323T0100Z/ Middle Rio Grande Valley-Sandia...Manzano and Gallinas Mountains- 340 AM MDT Wed Mar 22 2017 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 2 PM this afternoon to 7 PM MDT this evening. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...The Middle Rio Grande Valley, Sandia, Manzano, and Gallinas Mountains this afternoon and early evening. * 20 FOOT WINDS...South/Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...8 to 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ109-230100- /O.NEW.KABQ.FW.W.0012.170322T2000Z-170323T0100Z/ West Central Highlands- 340 AM MDT Wed Mar 22 2017 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 2 PM this afternoon to 7 PM MDT this evening. * AREA AND TIMING...The West Central Highlands this afternoon and early evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...9 to 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ104-108-230100- /O.CON.KABQ.FW.A.0013.170323T1900Z-170324T0000Z/ Northeast Plains-East Central Plains- 340 AM MDT Wed Mar 22 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... * AREA AND TIMING...The East Central and Northeast Plains Thursday afternoon. * 20 FOOT WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$
3 follow-up statements
168 WWUS85 KABQ 221201 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 601 AM MDT Wed Mar 22 2017 ...RED FLAG WARNING IN EFFECT TODAY FOR THE MIDDLE RIO GRANDE VALLEY...THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS...AND THE WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR THE EAST CENTRAL PLAINS...THE NORTHEAST PLAINS AND THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY... .The record warm and dry pattern will continue for one last day before significant changes arrive with a potent upper level storm system Thursday. Windy conditions with single digit humidities and a very unstable atmosphere are expected to develop ahead of this system today from the west central highlands over the Rio Grande Valley to the nearby central mountains. The focus for dry, warm, windy, and unstable conditions will shift into the eastern plains Thursday as the system crosses New Mexico. NMZ106-107-109-230100- /O.CON.KABQ.FW.W.0012.170322T2000Z-170323T0100Z/ Middle Rio Grande Valley-Sandia...Manzano and Gallinas Mountains- West Central Highlands- 601 AM MDT Wed Mar 22 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... * AREA AND TIMING...The West Central Highlands, Middle Rio Grande Valley, and the Sandia, Manzano, and Gallinas Mountains this afternoon and early evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...7 to 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ103-104-108-230100- /O.CON.KABQ.FW.A.0013.170323T1900Z-170324T0000Z/ Northeast Highlands-Northeast Plains-East Central Plains- 601 AM MDT Wed Mar 22 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... * AREA AND TIMING...The East Central Plains, Northeast Plains, and Northeast Highlands Thursday afternoon. * 20 FOOT WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$
556 WWUS85 KABQ 222139 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 339 PM MDT Wed Mar 22 2017 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM MDT TODAY FOR THE MIDDLE RIO GRANDE VALLEY...THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS...AND THE WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS... LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...RED FLAG WARNING IN EFFECT BETWEEN NOON TO 7 PM MDT THURSDAY FOR THE EAST CENTRAL PLAINS...THE NORTHEAST PLAINS AND THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... .Gusty winds combined with low humidity and a very warm atmosphere will affect southwest and central portions of the forecast area through the early evening hours today. The critical conditions will move eastward on Thursday and affect the plains. Strong to very strong wind gusts combined with unusually high mixing heights...well above normal temperatures and low humidity will impact the east. NMZ103-104-108-230100- /O.UPG.KABQ.FW.A.0013.170323T1900Z-170324T0000Z/ /O.NEW.KABQ.FW.W.0013.170323T1900Z-170324T0100Z/ Northeast Highlands-Northeast Plains-East Central Plains- 339 PM MDT Wed Mar 22 2017 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 1 PM to 7 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...The East Central Plains, Northeast Plains, and Northeast Highlands Thursday afternoon through early evening. * 20 FOOT WINDS...Southwest 30 to 40 mph with gusts up to 65 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly and will be hard to control. Long range spotting and extreme fire behavior will be possible. Outdoor burning should not be done. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ106-107-109-230100- /O.CON.KABQ.FW.W.0012.000000T0000Z-170323T0100Z/ Middle Rio Grande Valley-Sandia...Manzano and Gallinas Mountains- West Central Highlands- 339 PM MDT Wed Mar 22 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * AREA AND TIMING...The West Central Highlands, Middle Rio Grande Valley, and the Sandia, Manzano, and Gallinas Mountains this afternoon and early evening. * 20 FOOT WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...6 to 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 50
135 WWUS85 KABQ 230101 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 701 PM MDT Wed Mar 22 2017 ...RED FLAG WARNING IN EFFECT BETWEEN 1 PM TO 7 PM MDT THURSDAY FOR THE EAST CENTRAL AND NORTHEAST PLAINS AND THE PLAINS PORTION OF THE NORTHEAST HIGHLANDS DUE TO STRONG WINDS...LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... .Gusty winds observed earlier will continue to lower this evening thus diminishing the critical fire weather threat. The wind will significantly increase on Thursday with gusts up to 65 mph possible. The drier airmass will shift eastward and affect the eastern plains with humidity values expected to fall below 15 percent. The atmosphere will also be very unstable across the eastern third or so due to unusually high mixing heights...well above normal temperatures and some sunshine. A cold frontal passage will sweep across northern and central New Mexico from west to east during the late morning to afternoon ours with wind directions starting out southerly and becoming westerly by late afternoon. NMZ106-107-109-230215- /O.EXP.KABQ.FW.W.0012.000000T0000Z-170323T0100Z/ Middle Rio Grande Valley-Sandia...Manzano and Gallinas Mountains- West Central Highlands- 701 PM MDT Wed Mar 22 2017 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... Sporadic strong wind and low humidity observations will remain across the lower and middle Rio Grande Valley as well as portions of the Estancia Valley through 8 pm MDT. Otherwise the critical fire weather conditions observed earlier will diminish as the evening progresses. $$ NMZ103-104-108-231200- /O.CON.KABQ.FW.W.0013.170323T1900Z-170324T0100Z/ Northeast Highlands-Northeast Plains-East Central Plains- 701 PM MDT Wed Mar 22 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT THURSDAY... * AREA AND TIMING...The East Central Plains, Northeast Plains, and the plains portion of the Northeast Highlands much of Thursday afternoon through early evening. * 20 FOOT WINDS...South to Southwest 30 to 40 mph with gusts 55 to to 65 mph. Turning westerly by late afternoon. * RELATIVE HUMIDITY...9 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly and will be hard to control. Long range spotting and extreme fire behavior will be possible. Outdoor burning should not be done. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 22, 3:29 AM MDT, 11 minutes earlier.
Area forecast discussion, Mar 22, 3:29 AM MDT, 11 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 329 AM MDT Wed Mar 22 2017 .SYNOPSIS... Be on the look out for three storm systems that will impact the state Thursday through early next week. The first system will impact Thursday through Friday evening. The second storm will be a quick mover that clips the northern tier Sunday, followed by the more potent system arriving Tuesday...lasting through Thursday evening. Cooler, windier and wetter condtions will follow each system. && .DISCUSSION... Dry cond with above normal temps will prevail today with cooler highs across the east. Moderate breezes will be anticipated across the central and NE Plains this aftn. The first storm of our persisting series will cross over into the Great Basin today before deepening tonight as it heads toward the state Thurs morning. The storm will cross NM Thurs increasing strong winds central and east while producing rain/mtn snow along and north of the I-40 corridor. Snow levels will lower at least 6000 to 7000 feet Thurs night with accumulations picking up across the northern and western mtns through Fri morning. Look for temps to fall below normal west to east as colder air filters in from the NE Thurs night with much cooler highs Fri. At the same time, isolated thunderstorm chances are imminent ahead of the racing Pacific cold front Thurs for the central mtns and the far eastern plains near the TX border. Highs will cool areawide Friday with greater snow fall accumulation favoring areas along and east of the Sangre De Cristos. So far, GFS/NAM are indicating 8 to 12 inches of snowfall possible across the Raton Pass/Johnson Mesa area Friday...increasing the need for a possible winter storm watch/warning for the area because of potential impacts. Everything will eventually taper down Friday night as the storm exits east with some fog potential to develop across the NE Plains Fri night through Sat morning. Saturday will see a brief warm and dry period as upper level ridging hovers over the area helping temps rebound 10-15 degrees. The second, faster moving system will arrive Sat night into Sun impacting areas north of the I-40 corridor with a mix of rain/mtn snow. Look for temps to be cooler again on Sun. After that system moves out, another short term dry and mild pattern returns Mon. So far, the third more potent storm system looks to impact the state Mon night lasting through Thurs night. Once again, we will deal with another major pattern change with more cooler, unsettling weather to come. This storm has potential of producing widespread rain/snow across much of the state...depending on how far south the upper level low dives when it reaches NM Tues. && .FIRE WEATHER... A few changes were made to the placement of red flag conditions for today and Thursday. Decided to upgrade the Fire Wx Watch in the most confident area from the middle Rio Grande Valley east into the Sandia, Manzano, and Gallinas Mts, as well as add the southwest mts per collaboration with neighboring El Paso office. Decided to cancel the watch for the northeast highlands today as the low level moist boundary across the eastern plains is going to battle mixing from stronger southwest flow developing too late in the day. Single digit humidities are likely across the warning area today with well above normal temperatures and deep mixing. These red flag conditions are occurring after an extended period of record warm and dry weather. Thick high clouds will arrive by late day however we are expecting to be well into red flag conditions by then. Breezes will continue overnight with poor recoveries in central NM. Low level moisture over far eastern NM will deepen Thursday morning with excellent recoveries likely. Big changes arrive from west to east as a potent Pacific cold front surges eastward across NM. The moist airmass across the east will be scoured out rapidly Thursday morning and lead to an area of critical to possibly extreme critical conditions for several hours. A few storms are possible right along the TX state line as the dryline moves east. Added the northeast highlands to the Fire Wx Watch as duration now appears long enough before the frontal passage to create critical conditions. Meanwhile, a band of rain and high terrain snow, with perhaps some thunder will move into northern and western NM. The entire storm system will deepen rapidly over northeastern NM Thursday night and Friday and continue the potential for light to moderate snow accumulations along the CO border. The secondary cold front will plow southward through the eastern plains and create very windy conditions through Friday. The rest of central and western NM will be windy and dry with much cooler temperatures, although still just near normal. The flow pattern backs around quickly to the southwest Saturday as a shortwave ridge crests over NM. Temps will trend back above normal and winds will remain at least breezy. The next storm system arrives quickly late Saturday night and Sunday with a return to cooler temps and more windy conditions. A quick shot of light snow is possible in the high terrain along the CO border. The overall story will be rinse and repeat as yet another shortwave ridge crests over the state Monday followed by a potentially colder system with widespread precipitation and wind Tuesday into Thursday. && .AVIATION... 06Z TAF CYCLE East wind shift progressing westward over eastern NM will make it into the Rio Grande Valley around 08Z. Low confidence on gap wind speeds for KABQ and KSAF but some guidance is indicating a brief burst with gusts of 25 to 30kt. Will be closely monitoring short term trends for TAF amendments. Model soundings continue to show MVFR cigs developing thru 12Z behind the front. No indication yet on satellite but upstream observations suggesting cigs may hover on the VFR/MVFR threshold. Surface humidities progged in the 90 to 100% range also suggest some fog but MOS guidance limited in that respect. Once current challenges pass the main focus will be increasing southwest winds with gusts up to 30kt for most of the forecast region. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 73 42 55 31 / 0 10 60 40 Dulce........................... 72 37 57 29 / 0 10 70 60 Cuba............................ 73 38 58 32 / 0 5 70 70 Gallup.......................... 73 38 50 26 / 0 10 60 50 El Morro........................ 71 36 53 28 / 0 5 60 60 Grants.......................... 75 35 51 24 / 0 5 50 40 Quemado......................... 73 44 55 33 / 0 5 50 40 Glenwood........................ 83 42 62 34 / 0 5 50 20 Chama........................... 69 37 54 29 / 0 10 70 60 Los Alamos...................... 71 43 61 35 / 0 0 40 50 Pecos........................... 72 39 61 36 / 0 0 30 40 Cerro/Questa.................... 74 37 61 32 / 0 0 40 60 Red River....................... 63 33 55 27 / 0 0 50 70 Angel Fire...................... 66 29 59 20 / 5 5 50 60 Taos............................ 73 33 60 30 / 0 0 40 50 Mora............................ 73 40 61 37 / 5 5 30 40 Espanola........................ 77 43 68 34 / 0 0 30 40 Santa Fe........................ 75 44 61 37 / 0 0 40 50 Santa Fe Airport................ 76 38 64 33 / 0 0 30 40 Albuquerque Foothills........... 79 50 66 37 / 0 0 30 40 Albuquerque Heights............. 79 48 66 37 / 0 0 30 30 Albuquerque Valley.............. 78 45 66 33 / 0 0 30 30 Albuquerque West Mesa........... 81 47 67 36 / 0 0 30 30 Los Lunas....................... 80 43 67 34 / 0 0 30 20 Rio Rancho...................... 80 47 67 38 / 0 0 30 40 Socorro......................... 83 49 64 39 / 0 0 20 10 Sandia Park/Cedar Crest......... 76 39 61 34 / 0 0 40 40 Tijeras......................... 77 42 64 35 / 0 0 30 40 Moriarty/Estancia............... 79 37 65 34 / 0 0 20 30 Clines Corners.................. 75 40 61 34 / 0 0 20 30 Gran Quivira.................... 76 45 64 36 / 0 0 30 30 Carrizozo....................... 80 46 68 39 / 0 0 30 20 Ruidoso......................... 74 48 60 37 / 0 0 30 20 Capulin......................... 72 42 66 36 / 0 5 10 40 Raton........................... 72 38 67 33 / 0 5 10 40 Springer........................ 73 40 71 35 / 0 5 10 30 Las Vegas....................... 71 40 66 35 / 0 5 10 20 Clayton......................... 71 45 77 39 / 5 5 10 30 Roy............................. 73 41 70 38 / 5 5 10 20 Conchas......................... 77 51 79 39 / 5 5 10 10 Santa Rosa...................... 77 48 78 37 / 0 5 10 10 Tucumcari....................... 79 50 81 40 / 5 5 10 10 Clovis.......................... 77 48 80 40 / 5 5 20 30 Portales........................ 78 49 81 41 / 5 5 20 30 Fort Sumner..................... 80 48 80 40 / 0 5 10 10 Roswell......................... 84 50 84 44 / 0 5 5 5 Picacho......................... 84 49 76 44 / 0 0 10 5 Elk............................. 81 48 71 39 / 0 0 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from 2 PM MDT this afternoon through this evening for the following zones... NMZ103-106-107. Fire Weather Watch Thursday afternoon for the following zones... NMZ104-108. && 32
Hazardous weather outlook, Mar 21, 3:54 AM MDT, 23 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 354 AM MDT Tue Mar 21 2017 NMZ501>540-221100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 354 AM MDT Tue Mar 21 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Critical fire weather conditions will occur Wednesday and Thursday across portions of central and eastern New Mexico. Anticipate breezy to windy conditions Wednesday through Friday...with the strongest winds favoring the eastern plains. Thunderstorm chances will favor extreme eastern New Mexico...along the Texas border Thursday afternoon because of potential dryline activity. There is also potential for accumulating snow over the northern mountains Thursday night into Friday, and again on Sunday from another upper level disturbance clipping the northern tier of the state. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 01
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 3:32 PM MDT | High Wind Watch | ABQ | 12 hr | |
| Mar 22, 3:39 PM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 27 hr |
Nearby
Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.